MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nausea (1970); Vertigo (2134); Blurred Vision (2137); Visual Impairment (2138); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
A consumer reported that after implantation of intraocular lens (iol), she had very poor vision, blurry, foggy, no clarity, extreme light sensitivity, equilibrium imbalance, light headed, nausea and ocular migraines.She was having eye pressure problems.The lens was explanted in a secondary procedure with a non company lens.There are two medical device reports associated with this patient.This report is associated with the left eye.Additional information has been requested.
 
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the multifocal company lens (1.50cyl), 21.5 diopter (add power +2.2/+3.2) lens was replaced with a non-company, monofocal, 19.5 diopter lens.The product was not returned for evaluation.Due to the exchange of a multifocal lens to a 2.0 diopter lower, monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key15733453
Report Number1119421-2022-02354
Device Sequence Number15266744
Product Code MFK
UDI-Device Identifier00380652415552
UDI-Public00380652415552
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberTFNT30
Device Catalogue NumberTFNT30U215
Device Lot Number12746798
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2022
Supplement Date Received by Manufacturer12/02/2022
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date12/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale